RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 3  


The method of Lyapunov functionals in stability analysis of functional-differential equations
A. S. Andreev, S. V. Pavlikov
323
Darboux's identity and its analogs
O. V. Viskov
332
Embeddings of chemical graphs in hypercubes
M. Deza, M. I. Shtogrin
339
On the width in free products with amalgamation
I. V. Dobrynina
353
Global regularity estimates for multidimensional equations of compressible non-Newtonian fluids
A. E. Mamontov
360
On $C^*$-algebras related to asymptotic homomorphisms
V. M. Manuilov
377
On rearrangements of the double Haar system
D. Z. Marshan
385
On the homogenization of weakly nonlinear divergent operators in a perforated cube
H. Matevossian, S. V. Pikulin
390
Algorithmic aspects of partial convexity
N. N. Metel'skii, V. G. Naidenko
399
On the complete convergence of sums of negatively associated random variables
A. E. Mikusheva
411
Normal approximation for linear stochastic processes and random fields in Hilbert space
A. N. Nazarova
421
On the Ingham divisor problem
A. I. Pavlov
429
Three counterexamples in the theory of inertial manifolds
A. V. Romanov
439
Necessary and sufficient conditions for the Lipschitzian invertibility of nonlinear difference operators in the spaces $\ell_p(\mathbb Z,\mathbb R)$ with $1\leqslant p\leqslant\infty$
V. E. Slyusarchuk
448
On the birational rigidity of a series of multidimensional Fano varieties
I. V. Sobolev
455
Topological classification of supertransitive flows on closed nonorientable surfaces. I: Necessary conditions for topological equivalence
I. A. Tel'nykh
461

Brief Communications
Spectrum of selfadjoint differential operators from a parametric family
A. A. Vladimirov
471
Bogolyubov transformations in Wiener–Segal–Fock space
O. G. Smolyanov, J. Kupsch
474
Letter to the editor: Extremum problems for functions with small support
N. N. Andreev, S. V. Konyagin, A. Yu. Popov
479
Letter to the editor: Some topological minimax theorems
B. R. Frenkin
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019